# SDR ASOA201712151034

- Difficulty date: December 15, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: CN6243198201
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND LOWER FORWARD CORE COWL INNER SKIN DAMAGED RIGHT ENGINE. COMPLIED WITH REPAIR IAW REO 670-54-23-959, & EC/TC REO 670-54-23-959
